I have finally after 4 years of Cymbalta, decided that it was not necessary to continue its use. Did it slowly and monitored my side effects so that they were manageable. However, WEIGHT GAIN is one I cannot manage at ALL! Been same weight for 12 years prior to these last 6 weeks. I have managed to put on 2 pounds every week? Doing and eating absolutely nothing different. Is this going to stop or do I go back on it? Yes I have been exercising and eating healthy that is what I have always done. I am scared! When or if ... does it end???
No responses have yet been posted. Add your response to this question.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2010 • 1 answer
Posted 12 Dec 2012 • 3 answers
Posted 21 Jun 2013 • 1 answer
Posted 8 Oct 2013 • 15 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer